# SDR 2008UALA01917

- Difficulty date: April 3, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT STA 620 BETWEEN STR 24L AND 25L, FRAME INBOARD FLANGE DENTED.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SECTION OF FRAME INBD FLANGE.  FABRICATED & INSTALLED A REPAIR ANGLE, STRINGER CLIP (140N2001-80) & SHEAR TIE (140N2002-724).
